# SDR 0105199601

- Difficulty date: December 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 70,974 hours, 65,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in DHN a .6" crack was found in the forward galley service door pan at the #4 door stop. Repaired per EA 96-187652.
